Remarks on Hilbert series of graded modules over polynomial rings

Autor(en): Uliczka, Jan
Stichwörter: Mathematics
Erscheinungsdatum: 2010
Herausgeber: SPRINGER
Journal: MANUSCRIPTA MATHEMATICA
Volumen: 132
Ausgabe: 1-2
Startseite: 159
Seitenende: 168
Zusammenfassung: 
In this article we discuss a result on formal Laurent series and some of its implications for Hilbert series of finitely generated graded modules over standard-graded polynomial rings: For any integer Laurent function of polynomial type with non-negative values the associated formal Laurent series can be written as a sum of rational functions of the form Q(j)(t)/(1-t)(j), where the numerators are Laurent polynomials with non-negative integer coefficients. Hence any such series is the Hilbert series of some finitely generated graded module over a suitable polynomial ring F[X(1), ... , X(n)]. We give two further applications, namely an investigation of the maximal depth of a module with a given Hilbert series and a characterization of Laurent polynomials which may occur as numerator in the presentation of a Hilbert series as a rational function with a power of (1 - t) as denominator.
ISSN: 00252611
DOI: 10.1007/s00229-010-0341-9

Show full item record

Page view(s)

3
Last Week
0
Last month
1
checked on Mar 4, 2024

Google ScholarTM

Check

Altmetric